Not sure how to put this lightly, so I'm just going to come out with it. Some of the meds I'm on and also the pain med (hydrocodone) I take make me extremely constipated. I tried taking different fiber pills, citrucel makes me feel really bloated and didn't really work, and other fiber doesn't really work well and makes me bloated also. I just started on miralax yesterday and it isn't doing anything yet. It did say that it can take a few days to work. Meanwhile, besides feeling generally crappy, I have this other issue that makes me feel just worse. Does anybody have any suggestions?
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...